L'ordre spectral sur
The spectral order on
Accepté le :
Publié le :
@article{CRMATH_2003__337_11_693_0, author = {Borcea, Julius and Shapiro, Boris}, title = {Hyperbolic polynomials and spectral order}, journal = {Comptes Rendus. Math\'ematique}, pages = {693--698}, publisher = {Elsevier}, volume = {337}, number = {11}, year = {2003}, doi = {10.1016/j.crma.2003.10.007}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2003.10.007/} }
TY - JOUR AU - Borcea, Julius AU - Shapiro, Boris TI - Hyperbolic polynomials and spectral order JO - Comptes Rendus. Mathématique PY - 2003 SP - 693 EP - 698 VL - 337 IS - 11 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2003.10.007/ DO - 10.1016/j.crma.2003.10.007 LA - en ID - CRMATH_2003__337_11_693_0 ER -
%0 Journal Article %A Borcea, Julius %A Shapiro, Boris %T Hyperbolic polynomials and spectral order %J Comptes Rendus. Mathématique %D 2003 %P 693-698 %V 337 %N 11 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2003.10.007/ %R 10.1016/j.crma.2003.10.007 %G en %F CRMATH_2003__337_11_693_0
Borcea, Julius; Shapiro, Boris. Hyperbolic polynomials and spectral order. Comptes Rendus. Mathématique, Tome 337 (2003) no. 11, pp. 693-698. doi : 10.1016/j.crma.2003.10.007. https://www.numdam.org/articles/10.1016/j.crma.2003.10.007/
[1] An inequality for hyperbolic polynomials, J. Math. Mech., Volume 8 (1959), pp. 957-965
[2] Inequalities, Cambridge University Press, 1988
[3] Inequalities: Theory of Majorization and Its Applications, Math. Sci. Engrg., 143, Academic Press, New York, 1979
[4] Verteilung und Berechnung der Nullstellen reeller Polynome, VEB Deutscher Verlag der Wissenschaften, 1963
[5] On a theorem of Hardy, Littlewood, Pólya, and Blackwell, Proc. Nat. Acad. Sci. USA, Volume 37 (1951), pp. 826-831
Cité par Sources :